Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Please take some time to click through these links to find out more about our community.

    What is a Trigger and When to Trigger a Post
    How and Why to Report a Post
    Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


    NEED HELP
    avatar
    whyme86 posted:
    I am sitting in a hotel room just separated from my wife and in severe pain from chronic neck and back pain and stopped my pain meds because I wanted them out of my system. I went to detox last week to get off it because I am a recovering addict and am still going through withdrawls with continuous leg pain and nobody would help me. I don't want to go on and am contemplating ending it all. It would feel so much better,no pain, no worries. Ah.
    Reply
     
    avatar
    itmatsb responded:
    Most of us with severe pain are "addicted" so to speak with our pain medications. That is not to say that you should abuse taking your pain meds. Why did you stop taking the pain meds altogether? That doesn't sound like a good idea to me. What is the point of you not wanting to be treated? You are severely depressed from your wife leaving you. You greatly need to see a doctor and be treated with anti-depressants. Things can get much better for you in the future. Take care.


    Helpful Tips

    Sexual Problems from Meds..What to do!Expert
    Serotonin type antidepressants can cause 5-30% of the time- sexual problems such as no orgasm, impotence, no libido. Consider that ... More
    Was this Helpful?
    30 of 41 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.